# SDR AALA20060163

- Difficulty date: March 9, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Engine: Cfmint CFM567B2US
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - INFLIGHT HAD TO SHUT DOWN LEFT ENGINE IN CRUISE AT ALTITUDE FLIGHT LEVEL 380 DUE TO NO OIL PRESSURE AND NO OIL QUANTITY INDICATION.  LEFT ENGINE WINDMILLED APPROXIMATELY 30 MINUTES BEFORE LANDING.  LANDED AT LAX WITHOUT INCIDENT.  FOUND EXCESSIVE OIL IN TAIL PIPE.  ALSO FOUND METAL FRAGMENTS IN TAIL PIPE.  FLIGHT DATA RECORDER DOWNLOAD.  REPLACED LEFT HAND ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
